# SDR DALA2024032903917

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION TRAILING EDGE LOWER SURFACE UPPER SKIN BTW RIB 14 AND RIB 15 ON LH WING. CORRECTIVE ACTION: REPAIRED PER A319 SRM 51-74-00. (0266413)
